Angioedema secondary to angiotensin converting enzyme inhibitors

Thiruventhiran, T. and Ho, Bee Kiau (1999) Angioedema secondary to angiotensin converting enzyme inhibitors. Journal of the University of Malaya Medical Centre (JUMMEC), 4 (2). pp. 113-114. ISSN 1823-7339

Full text not available from this repository.
Official URL: https://jummec.um.edu.my/article/view/4446

Abstract

Angioedema due to whatever cause is potentially life threatening, especially if it involves the head and neck region. Patients at risk need to be identified and precautionary measures are necessary. The use of Angiotensin Converting Enzyme Inhibitors (ACEIS) has been associated with angioedema of the face and tongue. Its widespread use has resulted in an increased awareness of this rare but important complication. We report here a case of angioedema secondary to ACEIS developing a few months after initiation of therapy and discuss its clinical importance.

Item Type: Article
Additional Information: DH
Uncontrolled Keywords: Angioedema; Angiotensin converting enzyme inhibitor
Subjects: R Medicine
Divisions: Faculty of Medicine
Depositing User: Mr Jasny Razali
Date Deposited: 09 Jun 2020 02:27
Last Modified: 09 Jun 2020 02:27
URI: http://eprints.um.edu.my/id/eprint/24714

Actions (login required)

View Item View Item